2 doctors weighed in:

I have POTS syndrome. Can I still take Claritin D for nasal congestion? I find it helps with my low blood pressure but increases my heart rate.

2 doctors weighed in
Dr. Michael Kleerekoper
Internal Medicine - Endocrinology

In brief: Heart rate

I don't think the claritin (loratadine) D has an effect on your heart rate but you must contact your doctor about an increased heart rate.

In brief: Heart rate

I don't think the claritin (loratadine) D has an effect on your heart rate but you must contact your doctor about an increased heart rate.
Dr. Michael Kleerekoper
Dr. Michael Kleerekoper
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Again low

If a drug causes your heart rate to increase, it is likely not good for you.
As for low blood pressure, as long as it is not a drop from your usual BP , it may well be a good thing since people with low normal BP tend to live longer. I had advised that you consider a nasal steroid in another post.

In brief: Again low

If a drug causes your heart rate to increase, it is likely not good for you.
As for low blood pressure, as long as it is not a drop from your usual BP , it may well be a good thing since people with low normal BP tend to live longer. I had advised that you consider a nasal steroid in another post.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors